# SDR DHL2005749015

- Difficulty date: November 2, 2005
- Submitted: December 1, 2005
- Operation: Air carrier
- Aircraft: N749DH
- Make and model: Boeing 727-2J0
- Aircraft serial: 22013
- Aircraft time: 59,110 hours, 29,868 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Bs 970
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME AT STA 970 ABOVE STR 26 LT IS DENTED M/R.  CUT OUT DAMAGED AREA 7/8" BY 2 3/4" AND FABBED REPAIR ANGLE FROM 7075 T6 .063 PO 9002351 DIM 4" BY 10 7/8" IAW B727 SRM 51-40-3 FIG 1 AND 53-10-2.  TREATED AND PRIMED IAW B727 SRM 51-10-20.  INSTALLED REPAIR ANGLE IAW B727 SRM 51-40-3 FIG 1.
